<< Previous Issue Journal of the Korean Mathematical Society (Vol. 38, No. 3) Next Issue >>
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 503—695
The Randers changes of Finsler spaces with $(\alpha, \beta)$-metrics of Douglas type
Hong-Suh Park and Il-Yong Lee
MSC numbers : 53B40
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 503—521
A practical three-dimensional estimation technique for spatial distribution of groundwater contaminant concentrations
Richard Ewing, Sungkwon Kang, Jeongook Kim, and Thomas B. Stauffer
MSC numbers : 86A32, 65U05
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 523—559
Microlocal analysis in the Denjoy-Carleman class
June Gi Kim, Soon-Yeong Chung, and Dohan Kim
MSC numbers : 46F05, 35S05, 35S30
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 561—575
On the large and small increments of Gaussian random fields
Zhengyan Lin and Yong-Kab Choi
MSC numbers : 60F15, 60G15
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 577—594
Quotients of theta series as rational functions of $j_{1, 8}$
Kuk Jin Hong and Ja Kyung Koo
MSC numbers : 11F11, 11E12
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 595—611
Chaotic behviour of chain components in bishadowing systems
Taeyoung Choi and Keonhee Lee
MSC numbers : Primary 58F; Secondary 54H
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 613—621
Cohomology groups of cricular units
Jae Moon Kim and Seung Ik Oh
MSC numbers : Primary 11R18, 11R23; Secondary 11R34
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 623—631
On the extension problem in the Adams spectral sequence converging to $BP_\ast (\Omega^2 S^{2n + 1})$
Younggi Choi
MSC numbers : 55N22, 55T15
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 633—644
Hyers-Ulam stability of the quadratic equation of Pexider type
Soon-Mo Jung and Prasanna K. Sahoo
MSC numbers : Primary 39B82, 39B62
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 645—656
A statistical interpolation method: linear prediction in a stock price process
U Jin Choi
MSC numbers : 65C30, 65C99, 65L20
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 657—667
A generalization of the Krasnoselskii-Petryshyn compression and expansion theorem: an essential map approach
Ravi P. Agarwal and Donal O'Regan
MSC numbers : 47H10
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 669—681
On gap functions of variational inequality in a Banach space
Sangho Kum and Gue Myung Lee
MSC numbers : 49J40, 47J20, 49J50, 52A41, 90J26
J. Korean Math. Soc. 2001 Vol. 38, No. 3, 683—695

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd